Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Bouts of diarrhea and abdominal pain followed by constipation, ribbon like stools, intermittent pains. Suggestive treatment?

Hi, Om wednesday i suddenly got very bad diarreah after being up for 30 mins, all during the day it was like yellow water come from my bottom, then i started to get lower abdominal pain lower left back and in front, was able to eat late on that evening, now i still have the pain that comes and goes and seem to be a little constipated or just some small ribbon like stools come out, had CT scan some 15 months ago and all clear, have had blood test all clear, had urine tests all clear, but this has been a worry as the pains have been on and off for a year and come and go
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, it seems that you are having acute infection of gastroenteritis, an infection of the gastrointestinal tract and needs proper management.

You should also get your stool examined.

You can take anntacid like Omeprazole 20 mg once a day along with antispasmodic like Dicycloverine.
Antibiotic like Ciprofloxacin 500 mg twice a day along with antiamoebic like Metronidiazole 400 mg thrice a day will help in control of infection. You should also take a probiotic preparation alongwith the above medicines.

Hydration should be maintained. You should take Oral Rehydration Fluids to compensate the loss of electrolytes and water due to excessive diarrhoea.

You should consume light meals made in hygeinic conditionns.
If the problem persists, get yourself examined clinically.
I hope this is helpful to you.
Answered: Tue, 19 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor